Alert archive / Indiana / Freeze Warnings in 2012
Freeze Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 22, 2012, 3:31 PM EDT for 17 counties in Indiana. It took effect at Apr 23, 2012, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 3:31 PM EDT (19:31 UTC)
- In effect from
- Apr 23, 2012, 4:00 AM EDT
- Expired
- Apr 23, 2012, 8:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
642 WWUS73 KIND 221931 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 331 PM EDT SUN APR 22 2012 ...FREEZING TEMPERATURES COULD STRIKE TONIGHT OVER NORTHERN PARTS OF CENTRAL INDIANA... .STRONG LOW PRESSURE ALONG THE EAST COAST WILL SWEEP COLD CANADIAN AIR INTO CENTRAL INDIANA TODAY AND TONIGHT. TEMPERATURES COULD HIT FREEZING ACROSS NORTHERN PARTS OF THE AREA BY DAWN MONDAY. TEMPERATURES ACROSS SOUTHERN PARTS OF CENTRAL INDIANA ARE EXPECTED TO REMAIN ABOVE FREEZING. INZ046>048-051>057-060>065-070>072-222045- /O.CAN.KIND.FZ.A.0006.120423T0800Z-120423T1200Z/ HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 331 PM EDT SUN APR 22 2012 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE FREEZE WATCH. AT THE CURRENT TIME OVERNIGHT TEMPERATURES LOOK LIKE THEY WILL REMAIN ABOVE FREEZING FOR SOUTHERN PARTS OF CENTRAL INDIANA SO THE FREEZE WATCH HAS BEEN CANCELLED. $$ INZ021-028>031-035>045-049-230345- /O.UPG.KIND.FZ.A.0006.120423T0800Z-120423T1200Z/ /O.NEW.KIND.FZ.W.0006.120423T0800Z-120423T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 331 PM EDT SUN APR 22 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: 4AM TO 8AM MONDAY MORNING. * TEMPERATURES: AT OR JUST BELOW FREEZING. * IMPACTS: DAMAGE TO SENSITIVE VEGETATION. * FORECASTER CONFIDENCE: MODERATE. TEMPERATURES WILL BE NEAR FREEZING BY DAWN MONDAY...BUT SOME SPOTS WILL BE JUST ABOVE 32 DEGREES WITH OTHERS JUST BELOW. * THERE WILL BE LITTLE FROST EVEN WHERE TEMPERATURES DROP TO FREEZING TONIGHT SINCE WINDS WILL STAY ABOVE 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
073 WWUS73 KIND 230147 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 947 PM EDT SUN APR 22 2012 ...FREEZING TEMPERATURES COULD STRIKE TONIGHT OVER NORTHERN PARTS OF CENTRAL INDIANA... .STRONG LOW PRESSURE ALONG THE EAST COAST WILL SWEEP COLD CANADIAN AIR INTO CENTRAL INDIANA TODAY AND TONIGHT. TEMPERATURES COULD HIT FREEZING ACROSS NORTHERN PARTS OF THE AREA BY DAWN MONDAY. TEMPERATURES ACROSS SOUTHERN PARTS OF CENTRAL INDIANA ARE EXPECTED TO REMAIN ABOVE FREEZING. INZ021-028>031-035>045-049-231000- /O.CON.KIND.FZ.W.0006.120423T0800Z-120423T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 947 PM EDT SUN APR 22 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. * TIMING: 4AM TO 8AM MONDAY MORNING. * TEMPERATURES: AT OR JUST BELOW FREEZING. * IMPACTS: DAMAGE TO SENSITIVE VEGETATION. * FORECASTER CONFIDENCE: MODERATE. TEMPERATURES WILL BE NEAR FREEZING BY DAWN MONDAY...BUT SOME SPOTS WILL BE JUST ABOVE 32 DEGREES WITH OTHERS JUST BELOW. * THERE WILL BE LITTLE FROST EVEN WHERE TEMPERATURES DROP TO FREEZING TONIGHT SINCE WINDS WILL STAY ABOVE 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
767 WWUS73 KIND 230816 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 416 AM EDT MON APR 23 2012 ...FREEZING TEMPERATURES COULD OCCUR OVER NORTHERN PARTS OF CENTRAL INDIANA THIS MORNING... .STRONG LOW PRESSURE ALONG THE EAST COAST WILL CONTINUE TO SWEEP COLD CANADIAN AIR INTO CENTRAL INDIANA. TEMPERATURES MAY BRIEFLY HIT FREEZING ACROSS NORTHERN PARTS OF THE AREA EARLY TODAY. TEMPERATURES ACROSS SOUTHERN PARTS OF CENTRAL INDIANA ARE EXPECTED TO REMAIN ABOVE FREEZING. INZ021-028>031-035>045-049-231200- /O.CON.KIND.FZ.W.0006.000000T0000Z-120423T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 416 AM EDT MON APR 23 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * TIMING: 6AM TO 8AM THIS MORNING. * TEMPERATURES: AT OR JUST BELOW FREEZING. * IMPACTS: POSSIBLE DAMAGE TO SENSITIVE VEGETATION. * FORECASTER CONFIDENCE: MODERATE. TEMPERATURES WILL BE NEAR FREEZING...ESPECIALLY AREAS THAT MAY BE SHELTERED FROM THE WIND. * NORTH BREEZES AT 5 TO 10 MPH WILL PREVENT FROST FROM OCCURRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION. && $$ DRT
431 WWUS73 KIND 231146 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 746 AM EDT MON APR 23 2012 INZ021-028>031-035>045-049-231300- /O.EXP.KIND.FZ.W.0006.000000T0000Z-120423T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 746 AM EDT MON APR 23 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING. FREEZING TO NEAR FREEZING TEMPERATURES WILL QUICKLY BE ON THE INCREASE THROUGH LATE THIS MORNING. ANOTHER COOL AND BRISK DAY IS ON TAP FOR THIS AFTERNOON WITH HIGHS IN THE MID 50S TO AROUND 60. NORTHWEST WINDS WILL PICK UP LATE THIS MORNING TO 15 TO 20 MPH WITH GUSTS UP TO 30 TO 35 MPH. $$ SMF
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 22, 3:25 PM EDT, 6 minutes earlier.
Area forecast discussion, Apr 22, 3:25 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 325 PM EDT SUN APR 22 2012 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 322 PM EDT SUN APR 22 2012 COOL CANADIAN AIR WILL CONTINUE TO SPILL INTO CENTRAL INDIANA ON THE BACK SIDE OF A CUT OFF UPPER LOW PRESSURE SYSTEM OVER THE EAST COAST. RIDGING WILL BUILD OVER THE AREA AND KEEP WEATHER CONDITIONS DRY THROUGH TUESDAY. BY TUESDAY NIGHT THE UPPER LOW MOVES OFF AND ALLOWS A FRONTAL SYSTEM TO APPROACH THE AREA FROM THE NORTHWEST AND WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST THROUGH WEDNESDAY NIGHT. BY THURSDAY MORE RIDGING BUILDS IN TO DRY THINGS OUT UNTIL FRIDAY NIGHT WHEN ANOTHER SYSTEM WILL BRING THUNDERSTORM CHANCES FOR THE WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 322 PM EDT SUN APR 22 2012 MAIN FOCUS IS ON FREEZE POTENTIAL TONIGHT. MODELS ARE IN GOOD AGREEMENT SO WILL USE A BLEND. GUIDANCE TEMPERATURES FOR OVERNIGHT ARE VERY CLOSE AND USED AN AVERAGE. THIS YIELDED TEMPERATURES IN THE LOW TO MIDDLE 30S. ACROSS THE NORTHERN HALF OR SO OF THE AREA TEMPERATURES LOOK TO BE AT/BELOW FREEZING. WITH A TIGHTENING PRESSURE GRADIENT ACROSS THE AREA WINDS LOOK TO STAY UP NEAR 10-15 KTS FOR MOST OF THE AREA EXCEPT PERHAPS THE FAR WEST/SOUTHWEST WHERE THEY COULD DROP TO 5-10KTS. DEW POINTS SHOULD BE IN THE MIDDLE TO UPPER 20S. BETWEEN THE DEW POINT DEPRESSION OF AT LEAST A FEW DEGREES AND THE WINDS STAYING UP DO NOT EXPECT FROST TO BE AN ISSUE. THE FREEZING TEMPERATURES IN THE NORTH HOWEVER NECESSITATE AN UPGRADE FROM THE FREEZE WATCH TO A FREEZE WARNING FROM 8-12Z. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 322 PM EDT SUN APR 22 2012 FORECAST FOCUS IS ON POPS TUESDAY NIGHT/WEDNESDAY. MODELS SHOW SOME DISAGREEMENT ON PLACEMENT/TIMING WITH THE ARRIVAL OF THE FRONTAL SYSTEM THAT WILL BRING THE PRECIPITATION CHANCES...WITH THE NAM BEING THE FASTEST AND FURTHEST SOUTH AND THE GFS BEING THE SLOWEST BY FAR. THOUGHT A BLEND OF THE 0Z ECMWF AND 9Z SREFS WAS A GOOD COMPROMISE SOLUTION FOR THOSE PERIODS. THE SHORT TERM STARTS OUT WITH HIGH PRESSURE RIDGING OVER THE AREA AND COOL CANADIAN AIR STILL IN PLACE. EXPECT HIGHS MONDAY SIMILAR TO THOSE TODAY BASED ON SIMILAR 850 MB TEMPERATURES AND PARTLY CLOUDY SKIES. ONE ITEM OF NOTE FOR MONDAY WILL BE THE STRONG WINDS. WITH THE TIGHT PRESSURE GRADIENT SUSTAINED WINDS OF 20-25 KTS ARE POSSIBLE WITH SOUNDINGS SHOWING GUSTS OF 30-35 KTS POSSIBLE. THE AFOREMENTIONED HIGH PRESSURE SHOULD KEEP CONDITIONS DRY THROUGH TUESDAY WITH SLIGHTLY WARMING TEMPERATURES AS WARM ADVECTION GETS GOING LATE MONDAY NIGHT AND IN EARNEST ON TUESDAY. TUESDAY NIGHT ECM AND GFS ARE GOING DRY BUT NAM IS STILL BRINGING IN PRECIP AND THE SREFS SHOW SOME LOW POPS LATE. WITH THIS IN MIND AND PREVIOUS FORECAST OF CHANCE ACROSS THE AREA CUT TO SLIGHT CHANCE SO ADJUSTMENT CAN BE MADE EITHER WAY WITH NEXT ISSUANCE. WEDNESDAY STILL LOOKS LIKE A GOOD BET FOR PRECIPITATION...WITH EVEN THE ECM EXTENDED GUIDANCE NUMBERS GIVING LIKELY POPS ACROSS MUCH OF THE AREA. THUS KEPT SIMILAR POPS TO PREVIOUS FORECAST WITH LIKELIES ACROSS THE NORTHEAST AND HIGH CHANCE ACROSS THE SOUTHWEST. MODEL INSTABILITY PROGS SHOW AT LEAST ELEVATED INSTABILITY TUESDAY NIGHT AND WEDNESDAY SO KEPT SLT CHC TO CHC THUNDER GOING DURING THAT TIME. AT THIS TIME NO INDICATIONS OF ANYTHING SEVERE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 322 PM EDT SUN APR 22 2012 ENSEMBLES ARE STILL IN AGREEMENT WITH HAVING A SURFACE LOW AND ASSOCIATED FRONT MOVING ACROSS THE AREA WEDNESDAY THROUGH WEDNESDAY NIGHT. THIS WILL CAUSE WIDESPREAD SHOWERS AND THUNDERSTORMS FOR THE FORECAST AREA DURING THIS TIME. MODELS HAVE SLOWED DOWN THE PROGRESSION OF THIS FEATURE EVER SO SLIGHTLY THIS RUN. HAVE UPDATED GRIDS FOR EARLY THURSDAY TO REFLECT SOME LOW CHANCE POPS ACROSS THE SOUTHEASTERN COUNTIES WHERE SOME SHOWERS AND EVEN AN ISOLATED THUNDERSTORM OR TWO MAY LINGER. HIGH PRESSURE WILL QUICKLY BUILD INTO CENTRAL INDIANA ON LATE ON THURSDAY...BRINGING DRY CONDITIONS UNTIL NEXT WEEKEND...BEGINNING FRIDAY NIGHT AS MODELS SHOW ANOTHER LOW EJECTING OUT OF THE CENTRAL PLAINS. FOR NOW THIS IS STILL A GREAT AMOUNT OF UNCERTAINTY AS TO WHERE THIS FEATURE IS GOING SO FOR NOW WILL ONLY GO WITH CHANCE POPS. && .AVIATION /DISCUSSION FOR THE 221800Z TAF ISSUANCE/... ISSUED AT 108 PM EDT SUN APR 22 2012 VFR CONDITIONS FOR THE PERIOD...HOWEVER WINDY AT TIMES...ESPECIALLY MONDAY. THIS AFTERNOON CAN BE CHARACTERIZED BY PLENTY OF BKN-OVC LOW/MID/HIGH LEVEL CLOUD COVER MOVING ACROSS THE STATE. TRIED BEST TO DEPICT THE MORE PREVALENT CLOUD DECKS...AROUND 5K FT AND 12K FT...HOWEVER COVERAGE WILL VARY. BY LATE THIS EVENING THE SKIES CLEAR OUT AND WILL REMAIN CLEAR FOR THE REST OF THE FORECAST PERIOD. INTEREST THEN TURNS TO WIND FORECAST AS FORMERLY EASTERLY WINDS HAVE BACKED TO THE NORTH/NORTHEAST AND INCREASED TO SUSTAINED SPEEDS OF 12 TO 14 KTS WITH GUSTS UP TO 25 KTS FOR THE REMAINDER OF THE DAY. GUSTS ARE STILL EXPECTED TO TAPER OFF THIS EVENING...BUT SUSTAINED WINDS WILL REMAIN AROUND 10 KT ALL LOCATIONS AND THEN PICK BACK UP WITH A TIGHTENING PRESSURE GRADIENT EARLY TOMORROW MORNING WHERE BETWEEN 15 TO 17Z MANY SUSTAINED WINDS WILL INCREASE TO 15+ KT WITH GUSTS NEAR 30 KT. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 8 AM EDT MONDAY FOR INZ021-028>031- 035>045-049. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....SMF AVIATION...SMF
Hazardous weather outlook, Apr 22, 4:53 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 453 AM EDT SUN APR 22 2012 INZ021-028>031-035>049-051>057-060>065-067>072-230900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 453 AM EDT SUN APR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FREEZING TEMPERATURES POSSIBLE. HAZARDS: DAMAGE TO SENSITIVE VEGETATION. TIMING: 4 AM TO 8 AM MONDAY MORNING. DISCUSSION: COLD CANADIAN AIR IS MOVING IN DUE TO THE INFLUENCE OF EAST COAST LOW PRESSURE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: WINDY MONDAY. THUNDERSTORMS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY NIGHT. SLIGHT CHANCE OF THUNDERSTORMS SOME AREAS SATURDAY. DISCUSSION: WINDS MONDAY COULD BE AS HIGH AS 30 MILES PER HOUR. THAT IS ENOUGH TO BLOW LOOSE OBJECTS AROUND AND MAKE SOME VEHICLES HARDER TO HANDLE. IT IS ALSO ENOUGH TO SIGNIFICANTLY AFFECT FIRE SPREAD. IT IS TOO EARLY TO TELL IF ANY THUNDERSTORMS LATER THIS WEEK WILL BE SEVERE. EVEN A NON SEVERE STORM CAN KILL YOU WITH LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:05 AM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 30 more | 11 hr |
Nearby
Freeze Warnings in Indiana, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.